Kodai Mathematical Seminar Reports

On the singularities of harmonic $1$-forms on a Riemannian manifold

Grigorios Tsagas

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 26, Number 4 (1975), 459-466.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847082

Digital Object Identifier
doi:10.2996/kmj/1138847082

Mathematical Reviews number (MathSciNet)
MR0394506

Zentralblatt MATH identifier
0316.53037

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 58A10: Differential forms

Citation

Tsagas, Grigorios. On the singularities of harmonic $1$-forms on a Riemannian manifold. Kodai Math. Sem. Rep. 26 (1975), no. 4, 459--466. doi:10.2996/kmj/1138847082. https://projecteuclid.org/euclid.kmj/1138847082


Export citation

References

  • [1] ALEXANDROFF, P. UNDHOPF. H., Topologie I, Springer Verlag, Berlin 1935, reprinted by Edwards Brothers, Ann Arbor, Michigan, 1945.
  • [2] STEENORD, N., Topology of Fibre Bundles, Princeton Univ. Press, 1951
  • [3] TSAGAS, G. A relation between killing tensor fields and negative pinche Riemannian manifolds, Proc. Amer. Math. Soc., 22 (1969), 476-478.
  • [4] YANO, K. AND BOCHNER, S., Curvature and Betti numbers, Ann. of Math, studies, No. 32, Princeton Univ. Press, Princeton, N. J., 1953